Osaka Journal of Mathematics

A complex of curves and a presentation for the mapping class group of a surface

Susumu Hirose

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 39, Number 4 (2002), 795-820.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1153492933

Mathematical Reviews number (MathSciNet)
MR1951517

Zentralblatt MATH identifier
1013.57012

Citation

Hirose, Susumu. A complex of curves and a presentation for the mapping class group of a surface. Osaka J. Math. 39 (2002), no. 4, 795--820. http://projecteuclid.org/euclid.ojm/1153492933.


Export citation